# SDR AUS20011343

- Difficulty date: December 6, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210161D
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 7,570 cycles
- Component: Turbine Governo, Pwa, PW123D
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE OVERSPEED GOVERNOR FAULTY.
